MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727645
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in spain as follows: it was reported that during a procedure on (b)(6) 2024 surgeon had a problem inserting a cfx expedium screw.Therefore another screw was used and inserted correctly.There was no patient consequence.This report is for one (1) mis ti cfx fen poly 6x45.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A manufacturing record evaluation was performed for the finished device product code: 186727645.Lot number# 372562.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 25-may-2023.Manufacturing site:jabil le locle.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 6X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
8472871282
MDR Report Key19047125
Report Number1526439-2024-01223
Device Sequence Number8482798
Product Code PML
UDI-Device Identifier10705034282565
UDI-Public(01)10705034282565
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727645
Device Lot Number372562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown